# SDR 9721049928

- Difficulty date: November 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8921E
- Make and model: Doug DC-9-31
- Aircraft serial: 45836
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DE-ICE OPERATION, EMERGENCY EXIT LIGHT ILLUMINATED AT RIGHT FORWARD DOOR.  MAINTENANCE REPAIRED WIRING AND REPLACED BATTERY PACK, OPERATIONAL CHECK OK.
